CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Jackknife model averaging for high-dimensional quantile regression 期刊论文
BIOMETRICS, 2021, 页码: 12
Authors:  Wang, Miaomiao;  Zhang, Xinyu;  Wan, Alan T. K.;  You, Kang;  Zou, Guohua
Favorite  |  View/Download:52/0  |  Submit date:2022/04/02
asymptotic optimality  high-dimensional quantile regression  marginal quantile utility  model averaging  
Estimation of high dimensional mean regression in the absence of symmetry and light tail assumptions 期刊论文
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, 2017, 卷号: 79, 期号: 1, 页码: 247-265
Authors:  Fan, Jianqing;  Li, Quefeng;  Wang, Yuyan
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
High dimension  Huber loss  M-estimator  Optimal rate  Robust regularization